# SDR DALA2017072705814

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 40,051 hours, 32,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE FROM SEAT 15 THRU 21.  TROUBLESHOT.  FOUND ELECTRICAL CONNECTOR FOR BATTERY PACK DISCONNECTED.  RESECURED CONNECTOR AND OPERATION CHECKS GOOD.
